# SDR 2007UALA04176

- Difficulty date: October 11, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 46,424 hours, 16,984 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Damaged
- Location: Green Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT LOST GREEN HYDRAULIC SYSTEM SOMETIME AFTER DEPARTING LCQ.  DECLARED EMERGENCY WITH ATC.  FOD DAMAGE IN WHEEL WELL.  REPLACED THE RIGHT GEAR DOWNLOCK ACTUATOR HOSE.  SERVICED GREEN HYDRO SYSTEM.
